LekCheck
Back to search
Болка и температураАСПИРИН

АСПИРИН / ASPIRIN КОМПЛЕКС САШЕ 500МГ Х10

Acetylsalicylic acid

АСПИРИН / ASPIRIN КОМПЛЕКС САШЕ 500МГ Х10 действа противовъзпалително, намалява температурата, отпушва носа и облекчава простудната болка.

Lowest price
6,42 €

Compare prices

Across 1 pharmacies.

0/1 pharmacies have a price
PharmacyAvailabilityPriceUpdated
PR
ProPharma Onlineloading
propharmaonline.bg
In stock
6,42 €Cheapest
3 hours agoGo to pharmacy

Cheaper alternatives

Same active ingredient (Acetylsalicylic acid) — often at a lower price.